Home > Research > Publications & Outputs > The facets of the polyhedral set determined by ...
View graph of relations

The facets of the polyhedral set determined by the Gale-Hoffman inequalities

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>02/1993
<mark>Journal</mark>Mathematical Programming
Issue number1-3
Volume62
Number of pages8
Pages (from-to)215-222
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The Gale—Hoffman inequalities characterize feasible external flow in a (capacitated) network. Among these inequalities, those that are redundant can be identified through a simple arc-connectedness criterion.